MathSciNet Relay Station
MathSciNet bibliographic data
MR1192215 62G05
Lejeune, Michel; Sarda, Pascal Smooth estimators of distribution and density functions. Comput. Statist. Data Anal. 14 (1992), no. 4, 457–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement